# SDR SWAA2020101218434

- Difficulty date: September 25, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TRANS ANGLE DAMAGED AT STA 420 + 5'.  REMOVED, FABRICATED, AND REPLACED FWD CARGO LT TRANSITION ANGLE AT STA 400+13 TO STA 440+9, IAW SRM 53-00-53-2R-5.
